# SDR 2021F00104

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N809TA
- Make and model: Boeing 737209
- Aircraft serial: 23796
- Aircraft time: 37,244 hours, 52,996 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 35604400
- Part serial: NSN
- Condition: Dirty
- Location: Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CREW HAD WHEEL WELL OVERHEAT LIGHT AS WELL AS MASTER FIRE WARNING LIGHTS ILLUMINATE. LIGHTS EXTINGUISHED WHEN LANDING GEAR WAS EXTENDED. UPON LANDING, MAINTENANCE INSPECTION DETERMINED OVERHEAT SENSING LOOP CONNECTION WAS DIRTY, CLEANED AND PERFORMED OPERATIONAL CHECK PER AMM- 26-17-00. SYSTEM CHECKED NORMAL. NO FURTHER DEFECTS REPORT AFTER SUBSEQUENT FLIGHTS.
